# SDR ABXA040239

- Difficulty date: June 18, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- Aircraft time: 71,946 hours, 85,072 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920319
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29 LEFT CRACKED AT STA 579 THROUGH KIDNEY PANELS.  INSTALLED NEW SECTION OF LONGERON 29 FS 579 TO 600 IAW REA D953-50039, DC-9 SRM 51-30-2 AND 51-30-5.
